# SDR CA990111009

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lear 25B
- Engine: Ge CJ6106
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 133M
- Condition: Worn
- Location: Start/Gen
- Part time: 76 hours
- Component: Bendix, 30B3749B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BRUSHES WORN IN JUST 100 HOURS TIME IN-SERVICE THE FIRST TIME.  THEN REPAIRED AND WORN IN 76 HOURS THE SECOND TIME.  BRUSH HOLDER END BELL ASSY INCORRECTLY RIGGED CAUSING A HIGH FIELD CURRENT.
